# SDR REXA2022102600914

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: CN6242068207
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH UPPER TRANS-COWL LATCH COAMING CHAFED. FABRICATED NEW SERVICEABLE LATCH DOOR COAMING DOUBLER FROM 2024-T42 0.063"" ALUMINUM SHEET PO# W91989, IAW CRJ 700 SRM 51-24-36-001-001-A01 AND 51-24-21-001-001-A01, AND 51-40-11-001-001-A01. REFERENCED DRAWING CN624-2068 REV C AND CRJ 700 SRM 54-21-01-001-003-A03 (ITEM #2) FOR FABRICATION ON NEW PART PN CN624-2068-207 AND INSTALLED IAW  CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01"
